# SDR SWAA2016071353738

- Difficulty date: July 11, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,848 hours, 56,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE OUT OF POSITION.   REPOSITIONED SLIDE IAW MT.
